# SDR 05FDEA01749

- Difficulty date: June 30, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 21,204 hours, 4,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Punctured
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LE FOUND PUNCTURED AT XORS 402.  PUNCTUREED SKIN ON LT WING FIXED L/E AT XORS402 TRIMMED OUT AND REPAIRED AS PER SRM 57-10-00, FIG 14,   VOL 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  (OPEN)
